# SDR JGVR20170915001

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 8,249 hours, 5,366 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HAS CORROSION AROUND MULTIPLE NUT PLATES UNDER CONTOUR RING. BLENDED AREAS. PERFORMED EDDY CURRENT INSPECTION ON BLENDED AREAS.    NO CRACKS OR CORROSION INDICATIONS NOTED.  PERFORMED ULTRASONIC THICKNESS INSPECTION ON BLENDED AREAS.  PREPPED, TREATED, AND PRIMED BLENDED AREAS IAW SRM 51-10-01 AND 51-20-01.
